# SDR DXTR20120918001

- Difficulty date: September 18, 2012
- Submitted: September 18, 2012
- Operation: General aviation
- Filed by: NJS145 LLC, repair station DXTR401D
- Aircraft: N929QS
- Make and model: Cessna 750
- Aircraft serial: 7500129
- Aircraft time: 11,047 hours, 6,917 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Horizontal Stab
- Component: Stabilizer
- Component part number: 67320294
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRELIMINARY INSPECTION, FOUND PUNCTURE IN LOWER SKIN OF RT HORIZONTAL STAB.  PUNCTURE INCLUDED A DENT .030" DEEP WITH A TEAR AT THE BOTTOM OF THE DENT LOCATED AT SS 68 & 11.125 AFT OF THE FORWARD SPAR AND THE TEAR IS APPROX .375" LONG.  PERMANENT REPAIR ACCOMPLISHED IAW STS ENGINEERING SOLUTIONS EA 12-2012-294.
